# SDR REXA2025031000291

- Difficulty date: January 20, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS364-379 STGR 20R HAS CORROSION. EVALUATED STRINGER AT STR 20R BETWEEN FS364 TO FS379 AND FOUND TO BE OUT OF LIMITS DUE TO HAS A 100% OF LOSS MATERIAL, AND NO DAMAGE ALLOWED ON THIS AREA IAW CRJ-700 SRM 53-21-03-101-006-A01, FIG. 53-21-03-991-864 (SHEET 1). REMOVED 86EA FASTENERS FROM SKIN ON STR 20R BETWEEN FS 349 TO FS 437 IAW CRJ700 SRM 51-42-06-001-001-A01.REMOVED REMAINING FASTENERS FROM THE SKIN AT STR20R BETWEEN FS437 TO FS477, IAW CRJ-700 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE STR 20R FROM FS349 - FS477 SKIN FASTENERS ONLY
